# SDR CALA2023021000396

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143N11017
- Condition: Corroded
- Location: Str30 & 29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 1440 BETWEEN STR30 & 29R. REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE PN 146N1101-7UAL IAW B757 SRM 51-40-02 AND AMES DOC 47539FAB02 AND EC/RA #5300-02909.  SEE PARTIAL WORK ON BACK AND PWS# 37 PGS 1 0F 1 FOR MORE DETAILS.  UNITED FORM 46-0024 FILLED OUT AND C/W
